Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2019, Issue 3(40), Pages 100–103 (Mi pfmt663)  

MATHEMATICS

On the existence and uniqueness of type i Hermite–Padé polynomials

A. P. Starovoitov, N. V. Ryabchenko, A. A. Drapeza

F. Scorina Gomel State University

Abstract: New concepts are introduced in the work. They are quite normal index and a quite perfect system of functions. Using these concepts, a uniqueness criterion was formulated and proved, explicit determinant representations of type I Hermite–Padé polynomials for an arbitrary system of power series were obtained. The results obtained complement and generalize the well-known result in the theory of Hermite–Padé approximations.

Keywords: Hermite–Padé polynomials, normal index, perfect system, Hadamard determinant, Hankel determinant.

Full text: PDF file (321 kB)
References: PDF file   HTML file
UDC: 517.538.52+517.538.53
Received: 17.04.2019

Citation: A. P. Starovoitov, N. V. Ryabchenko, A. A. Drapeza, “On the existence and uniqueness of type i Hermite–Padé polynomials”, PFMT, 2019, no. 3(40), 100–103

Citation in format AMSBIB
\Bibitem{StaRjaDra19}
\by A.~P.~Starovoitov, N.~V.~Ryabchenko, A.~A.~Drapeza
\paper On the existence and uniqueness of type i Hermite--Pad\'e polynomials
\jour PFMT
\yr 2019
\issue 3(40)
\pages 100--103
\mathnet{http://mi.mathnet.ru/pfmt663}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt663
  • http://mi.mathnet.ru/eng/pfmt/y2019/i3/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:48
    Full text:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021